Skip to content

Taylor series approximations to Julia set scaling functions

Research output: Contribution to journalArticle

  • A. H. Osbaldestin
  • M. Y. Sarkis

We show that it is possible to use Taylor series approximations to numerically find scaling functions associated with the Julia sets of complex maps. The example we use is the mapping z→z2+c. The Taylor series are in powers of the parameter c about the trivial case c=0.

Original languageEnglish
Pages (from-to)330-336
Number of pages7
JournalPhysica D: Nonlinear Phenomena
Issue number3-4
Publication statusPublished - 15 Aug 1992

Related information

Relations Get citation (various referencing formats)

ID: 12422444